# SDR SWAA2023072573843

- Difficulty date: July 1, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N8706W
- Make and model: Boeing 737-8
- Aircraft serial: 42559
- Aircraft time: 12,476 hours, 5,539 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A204 DOT 19) AFT CARGO. STA 887; BL0 TO RBL 16; WL 165; FLOOR PANEL SPLICE PLATE HAS CORROSION ON UPPER SURFACE.<[01] EVALUATED SPLICE PLATE NO ALLOWABLE LIMITS FOUND IN SRM;[02] VERIFIED STEP 1;[03] SPLICED REMOVED FROM STA 887 BL 0 WL 165 IAW SRM 51-40-05;[04] VERIFIED P/N WITH IPC 53-42-11-27 TAG A192979;[05] FABRICATED PART IAW SRM 51-40-02;[06] VERIFIED STEPS 4 & 5  OK TO INSTALL;[07] INSTALLED NEW (TEE) FLOOR SPLICE PLATE AT STA 887 BL 0 WL 165 IAW SRM 51-40-02-0G;[08] VERIFIED STEP 7 AUDIT CW
